question-icon

What causes inflammation and tingling at injection site?

default
Posted on Mon, 28 Jul 2014
Question: I shot bath salt cottons into the crook of my arm about two hours ago and the entire side of my body where I injected is red and splotchy and a bit tingly. It's now moved up my right leg but hasn't yet reached the right arm yet. What is happening? Yes I've been up for the past day but have done no more than half a gram which is a lot less than I normally have done in the past. I'm speedy and tweetked out, but this is concerning me. Please help!
doctor
Answered by Dr. Iven Romic Rommstein (8 hours later)
Brief Answer:
hi and welcome to hcm

Detailed Answer:
I understand your concern. This is probably infection which is called thrombophlebitis and this is usually seen after such incidents. It can progress to serious condition so you need to start with antibiotic treatment and have this arm immobilised with cast. So you must visit doctor as soon as possible. Wish you good health. Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Iven Romic Rommstein

General Surgeon

Practicing since :2008

Answered : 13834 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes inflammation and tingling at injection site?

Brief Answer: hi and welcome to hcm Detailed Answer: I understand your concern. This is probably infection which is called thrombophlebitis and this is usually seen after such incidents. It can progress to serious condition so you need to start with antibiotic treatment and have this arm immobilised with cast. So you must visit doctor as soon as possible. Wish you good health. Regards